# SDR SWAA2023062149685

- Difficulty date: May 17, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B LEADING EDGE ON RIB LE STA 105.26 AT RT HORIZONTAL STABILIZER 2023-330250<[01] REPLACED RIB LOC. ACCESS PANEL 341B LEADING EDGE ON LE STA 105.26 AT RT HORIZONTAL STABILIZER AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED RIB LOC. ACCESS PANEL 341B LEADING EDGE ON LE STA 105.26 AT RT HORIZONTAL STABILIZER AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 186A1001 SHEET 10 REV A. SEE INDIVIDUAL SIGNOFFS BELOW. RII
